# SDR UALA2012022001038

- Difficulty date: February 17, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,525 hours, 22,026 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Condition: Faulted
- Location: Rt Engine Starte
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE LIGHT AND STARTER EICAS MESSAGE.  ENGINE STARTED NORMAL AND LIGHT WENT OUT.  REPLACED RT SPEED CARD PER MM 77-12-01 AND RT ENG START RELAY 2 (K10250) AND RELAY 3 (K10351)  MOTORED RT ENGINE TWO TIMES AND STARTED ONCE, OKAY.
